ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

April 1998 , Volume 4 , Issue 2

Select all articles

Export/Reference:

On the global existence of a cross-diffusion system
Yuan Lou, Wei-Ming Ni and Yaping Wu
1998, 4(2): 193-203 doi: 10.3934/dcds.1998.4.193 +[Abstract](1348) +[PDF](171.8KB)
Determining nodes for the Ginzburg-Landau equations of superconductivity
Hans G. Kaper, Bixiang Wang and Shouhong Wang
1998, 4(2): 205-224 doi: 10.3934/dcds.1998.4.205 +[Abstract](1081) +[PDF](271.7KB)
Exponential attractors for nonautonomous first-order evolution equations
Pierre Fabrie and Alain Miranville
1998, 4(2): 225-240 doi: 10.3934/dcds.1998.4.225 +[Abstract](1043) +[PDF](187.3KB)
Sensitivity analysis for state constrained optimal control problems
Kazimierz Malanowski and Helmut Maurer
1998, 4(2): 241-272 doi: 10.3934/dcds.1998.4.241 +[Abstract](1242) +[PDF](620.4KB)
Existence results for general systems of differential equations on one-dimensional networks and prewavelets approximation
Denis Mercier and Serge Nicaise
1998, 4(2): 273-300 doi: 10.3934/dcds.1998.4.273 +[Abstract](859) +[PDF](290.2KB)
Minimal sets of periods for torus maps
Boju Jiang and Jaume Llibre
1998, 4(2): 301-320 doi: 10.3934/dcds.1998.4.301 +[Abstract](960) +[PDF](256.7KB)
Scattering in domains with many small obstacles
Rodica Toader
1998, 4(2): 321-338 doi: 10.3934/dcds.1998.4.321 +[Abstract](1013) +[PDF](231.1KB)
Longtime behavior of a homogenized model in viscoelastodynamics
M. Grasselli and Vittorino Pata
1998, 4(2): 339-358 doi: 10.3934/dcds.1998.4.339 +[Abstract](791) +[PDF](243.3KB)
Periodic systems for the higher-dimensional Laplace transformation
N. Kamran and K. Tenenblat
1998, 4(2): 359-378 doi: 10.3934/dcds.1998.4.359 +[Abstract](845) +[PDF](213.1KB)
Fixed point theorems in the Arnol'd model about instability of the action-variables in phase-space
Paolo Perfetti
1998, 4(2): 379-391 doi: 10.3934/dcds.1998.4.379 +[Abstract](930) +[PDF](269.3KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]